# SDR ASAA2023071344004

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 54,956 hours, 16,402 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17CLM6
- Condition: Faulty
- Location: Flight Deck
- Part time: 48,571 hours, 14,825 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLIGHT DIRECTOR WILL NOT TURN ON. GROUNDED - YES. (RESOLVED ON W/O: 1962014 TASKCARD: N/R-00003 ) REF L/P 60561250 FOR MEL 22-99C REQUIREMENT. REMOVED & REPLACED MCP REF MM 22-11-34 ALSO REMOVED & REPLACED FCC "B" REF MM 22-11-33 OPS CKS GOOD REF MM 22-11-34 & 22-11-33 CLEARS MEL 22-15T & 34-99B & 22-99B CHANGED TO 22-99C REF L/P 60561250 PLACARDS REMOVED SEAMC LANCE NOTIFIED.
